# SDR MZZA98266

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Plate
- Part number: 69648411
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DUIRNG D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TG CORROSION WAS FOUND ON BS 740 BULKHEAD LOWER WIRING ACCESS HOLE REINFORCEMENT PLATE.  THE CORRODED WIRING ACCESS HOLE REINFORCEMENT PLATE P/N 69-64841-1 WAS REMOVED AND REPLACED WITH NEW REINFORCEMENT PLATE.  (M)
